Translator Disclaimer
1995 Perturbations of even nonsmooth functionals
Marco Degiovanni, Sergio Lancelotti
Differential Integral Equations 8(5): 981-992 (1995).

Abstract

An eigenvalue problem for elliptic variational inequalities is considered. The existence of multiple solutions is proved, when the operator is a small (non-odd) perturbation of an odd operator. To this aim, techniques of nonsmooth critical point theory are employed

Citation

Download Citation

Marco Degiovanni. Sergio Lancelotti. "Perturbations of even nonsmooth functionals." Differential Integral Equations 8 (5) 981 - 992, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0842.35037
MathSciNet: MR1325542

Subjects:
Primary: 35J85
Secondary: 47H12, 47H19, 47N20, 49J52

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 5 • 1995
Back to Top